# SDR CALA2024122401637

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 31,395 hours, 11,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20C EMER EXIT LT FELL OUT OF BRACKET AND IS HANGING BY A WI RE. RESECURED 20C EMERGENCY LIGHT LENS COVER. LIGHT OPS CHKS NORMAL.
